# SDR REXA201100672

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 19,442 hours, 16,872 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GND SPOILERS DEPLOY MSG.  PER MOC CYCLED CB'S PER CRJ FIM.  MSG CLEARED OK FOR SERVICE.
